American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Eric Brussel and Eduardo Tengan. Formal constructions in the Brauer group of the function field of a $p$-adic curve. Trans. Amer. Math. Soc. 367 (2015) 3299-3321.
Abstract, references, and article information   
View Article: PDF

[2] Lars Kindler. Regular singular stratified bundles and tame ramification. Trans. Amer. Math. Soc. 367 (2015) 6461-6485.
Abstract, references, and article information   
View Article: PDF

[3] C. Ciliberto and F. Flamini. On the branch curve of a general projection of a surface to a plane. Trans. Amer. Math. Soc. 363 (2011) 3457-3471. MR 2775814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rolf Källström. Liftable derivations for generically separably algebraic morphisms of schemes. Trans. Amer. Math. Soc. 361 (2009) 495-523. MR 2439414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Casnati. Covers of algebraic varieties III. The discriminant of a cover of degree 4 and the trigonal construction. Trans. Amer. Math. Soc. 350 (1998) 1359-1378. MR 1467462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia